# SDR UHLA2011080400257

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 12,741 hours, 10,292 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Unserviceable
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARK BRAKE NOT RELEASED EICAS MESSAGE.  RETURNED TO FIELD, DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BRAKE PRESS SWITCH IAW EMB 175 MM AND CUSTOM I/O 2 IN MAU 3 IAW EMB 175 MM 31-41-07.
